MathSciNet Relay Station
MathSciNet bibliographic data
MR149195 42.25 (46.40)
Gȧrding, Lars Transformation de Fourier des distributions homogènes. (French) Bull. Soc. Math. France 89 1961 381–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement